# SDR HALA0800441

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 70,382 hours, 12,810 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 3500833
- Part serial: 9034
- Condition: Faulty
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT DUCT LEAK LT ON AND EICAS R BLD DUCT LEAK.  PERFORMED FIM 26-18-00, NO DEFECT NOTED.  REMOVED AND REPLACED WHEEL WELL OVERHEAT DUCT LEAK DETECTION CARD PER AMM 26-10-01.
